# SDR USAA040247

- Difficulty date: May 26, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fr66,68,Y1270
- Part time: 13,221 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM, 3.0 INCH X 1.5 INCH X .03 INCH AREA.  CORROSION; LEVEL 2.  REMOVED AND REPLACED FLOORBEAM IAW SRM.
